# SDR USAA040920

- Difficulty date: November 4, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Incorrect
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1- SKIN, 12 INCH BY 6 INCH INCORRECT DOUBLER REPAIR, FRAME ST 344 S19R.  OLD DOUBLER REMOVED AND NEW DOUBLER INSTALLED TO COMPLY WITH NEW SRM DIRECTIONS IAW SRM 53-00-01, FIG 231.
